# SDR DHL9774006C

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Mount
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 5 LEADING EDGE FLAP ACTUATOR MOUNT IS CRACKED AT INBOARD CORNERS.  REMOVED AND REPLACED ACTUATOR MOUNT AT L/E FLAP PER SRM 51-10-1, REPAIR 6.5 BY 8.
